MAUDE Adverse Event Report: ICU Medical, Inc CADD-Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc CADD-Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was found during the investigation of a returned pump that an error "41622" was pops up as soon as the pump turns on due to faulty flex sensor.This failure condition could potentially interrupt therapy and may stop the pump if it occurs during patient use.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection identified a missing battery door.The device event log and 12-month service history were reviewed.Functional testing confirmed error code 41622 upon pump power-up.Replacement of the flex sensor resolved the reported issue.During further testing, error code 46440 was observed and resolved by replacing the dso sensor.The root cause of the reported 41622 error was determined to be a faulty flex sensor.

Brand Name
CADD-Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50855301
Report Number3012307300-2026-08874
Device Sequence Number13242653
Product Code MEA
UDI-Device Identifier15019517154993
UDI-Public(01)15019517154993(11)240606
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2112-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown